Alert archive / Illinois / Flash Flood Warnings in 2024
Flash Flood Warning 41, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 16, 2024, 6:44 AM CDT for Marion County, Illinois. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2024, 6:44 AM CDT (11:44 UTC)
- Expired
- Jul 16, 2024, 3:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, IL
The radar
The Evansville,IN radar (KVWX), 121 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 9:40 AM CDT | FLASH FLOOD | 2 N Salem, IL | Corrects previous flash flood report from 2 N Salem. Salem reservoir at 19.6 inches over spillway. Evacuation notifications went out once levels hit 16 inches over the spillway. |
| Jul 16, 10:15 AM CDT | FLASH FLOOD | 2 N Salem, IL | Salem reservoir at 19.6 inches over spillway. Evacuation notifications went out once levels hit 16 inches over the spillway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 176 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3169 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 22.3
The text
As transmitted.
761
WGUS53 KLSX 161144
FFWLSX
ILC121-161445-
/O.NEW.KLSX.FF.W.0041.240716T1144Z-240716T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
644 AM CDT Tue Jul 16 2024
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Northern Marion County in south central Illinois...
* Until 945 AM CDT.
* At 644 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Salem, Kinmundy, Patoka, Farina, Omega, Stephen Forbes Station,
Fairman, Tonti, Alma, Vernon and Brubaker.
This includes Interstate 57 in Illinois near exit 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
FLASH FLOOD...RADAR INDICATED
$$
BRC5 follow-up statements
998
WGUS53 KLSX 161413
FFWLSX
ILC121-161645-
/O.EXT.KLSX.FF.W.0041.000000T0000Z-240716T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
913 AM CDT Tue Jul 16 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Northern Marion County in south central Illinois...
* Until 1145 AM CDT.
* At 913 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 0.3 to 1 inch are
possible in the warned area. Flash flooding is already occurring,
with numerous county and state roads flooded.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Salem, Kinmundy, Patoka, Farina, Omega, Stephen Forbes Station,
Fairman, Tonti, Alma, Vernon and Brubaker.
This includes Interstate 57 in Illinois near exit 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
FLASH FLOOD...RADAR INDICATED
$$
Fuchs989
WGUS73 KLSX 161543
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
1043 AM CDT Tue Jul 16 2024
ILC121-161645-
/O.CON.KLSX.FF.W.0041.000000T0000Z-240716T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-
1043 AM CDT Tue Jul 16 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT THIS
MORNING FOR NORTHERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
At 1043 AM CDT, emergency management flash flooding on various roads
across portions of Marion county. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 0.3 to 1 inch are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Salem, Kinmundy, Patoka, Farina, Omega, Stephen Forbes Station,
Fairman, Tonti, Alma, Vernon and Brubaker.
This includes Interstate 57 in Illinois near exit 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BSH274
WGUS53 KLSX 161621
FFWLSX
ILC121-161845-
/O.EXT.KLSX.FF.W.0041.000000T0000Z-240716T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1121 AM CDT Tue Jul 16 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Northern Marion County in south central Illinois...
* Until 145 PM CDT.
* At 1121 AM CDT, emergency management reported thunderstorms
producing heavy rain in Salem and northern Marion County. Between
2 and 5 inches of rain have fallen. Additional rainfall amounts of
0.3 to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Salem, Kinmundy, Patoka, Farina, Omega, Stephen Forbes Station,
Fairman, Tonti, Alma, Vernon and Brubaker.
This includes Interstate 57 in Illinois near exit 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Fuchs622
WGUS53 KLSX 161834
FFWLSX
ILC121-162045-
/O.EXT.KLSX.FF.W.0041.000000T0000Z-240716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
134 PM CDT Tue Jul 16 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Northern Marion County in south central Illinois...
* Until 345 PM CDT.
* At 134 PM CDT, emergency management reported thunderstorms
producing heavy rain in . Between 2 and 5 inches of rain have
fallen. Additional rainfall amounts of 0.3 to 1 inch are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Salem, Kinmundy, Patoka, Farina, Omega, Stephen Forbes Station,
Fairman, Tonti, Alma, Vernon and Brubaker.
This includes Interstate 57 in Illinois near exit 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Fuchs791
WGUS73 KLSX 162041
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
341 PM CDT Tue Jul 16 2024
ILC121-162051-
/O.EXP.KLSX.FF.W.0041.000000T0000Z-240716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-
341 PM CDT Tue Jul 16 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT THIS AFTERNOON FOR
NORTHERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
The heavy rain has ended. Flood waters are receding. Please continue
to heed remaining road closures. This warning is being replaced by
a flood advisory.
&&
LAT...LON 3882 8903 3883 8870 3865 8870 3864 8914
3882 8914
$$
FuchsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:52 AM CDT, 2 hours 52 minutes earlier. Its key messages:
- A round of thunderstorms may bring locally heavy downpours and gusty winds through the morning. While some localized instances of both are possible this morning, this is not expected to be widespread.
- While isolated to widely scattered showers may linger through the day, more significant storms are more likely this evening and overnight, mainly south of I-70. Heavy rain with localized flash flooding is the most likely hazard, and a Flood Watch has been issued for 7 PM tonight through 7 AM tomorrow. Isolated strong to severe wind gusts will also be possible.
- While dangerous heat may linger across the Ozarks this afternoon, a cold front will bring heat relief and even well below average temperatures Wednesday through the end of the week.
Area forecast discussion, Jul 16, 3:52 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
352 AM CDT Tue Jul 16 2024
.KEY MESSAGES...
- A round of thunderstorms may bring locally heavy downpours and
gusty winds through the morning. While some localized instances
of both are possible this morning, this is not expected to be
widespread.
- While isolated to widely scattered showers may linger through
the day, more significant storms are more likely this evening
and overnight, mainly south of I-70. Heavy rain with localized
flash flooding is the most likely hazard, and a Flood Watch has
been issued for 7 PM tonight through 7 AM tomorrow. Isolated
strong to severe wind gusts will also be possible.
- While dangerous heat may linger across the Ozarks this
afternoon, a cold front will bring heat relief and even well
below average temperatures Wednesday through the end of the
week.
&&
.SHORT TERM... (Through Late Wednesday Afternoon)
Issued at 350 AM CDT Tue Jul 16 2024
The primary item of interest in the immediate term continues to be a
slow-moving and expansive line of thunderstorms draped across
central Illinois, where it has finally begun to backbuild into
eastern portions of our forecast area as of 3:30 am. Within the core
of this line of storms, training storms with high rain rates have
produced exceptionally high rainfall and prompted flash flood
warnings. However, these more significant impacts have eluded our
forecast area thus far, and it appears somewhat unlikely that we
will observe impacts of this magnitude locally this morning,
although some locally heavy rain and flooding will be possible.
Another possibility is for redevelopment farther to the west across
northeast and central Missouri. There is some moisture pooling ahead
of an advancing cold front in these areas, and CAMs have somewhat
inconsistently produced some redeveloping storms in these areas as a
modest low level jet intensifies over the next few hours. So far
this has not materialized, and latest trends have been to back off
from this development. There is also not much in the way of
kinematic support for this, aside from modest convergence along the
nose of the aforementioned low level jet.
In any case, whatever storms do manage to develop (including those
that are ongoing) will do so within a moisture-rich (2 - 2.25 inch
PWAT) and unstable environment (MUCAPE 2500-3500 J/kg), albeit with
only marginal wind shear (30-35kt effective shear). As such, storms
are likely to be capable of producing heavy rain rates, and even
some localized training given the orientation of the LLJ. The
primary question at this point, though is whether enough convection
can develop at this point to tap into the thermodynamic environment.
At this stage, confidence is low that this will materialize, but it
can't be completely ruled out just yet.
During the day today, both a composite outflow boundary and cold
front will slide southward through the area, the speed of which may
be augmented by lingering thunderstorms from this morning should
they materialize. There is quite a bit of variability in progression
of the outflow boundary in particular, and this is clearly shown by
large ensemble temperature spreads. Recent CAMs are also very
inconsistent with developing convection and its outflow, and this
feature and has recently swung dramatically from widespread
convection and outflow (cool), to almost no new convection and a
much slower and weaker boundary (hot). It is possible that this
front will push far enough south by mid afternoon to significantly
limit our heat potential across the Ozarks, but this remains highly
uncertain and will depend on how convection develops this morning.
On the other hand, more limited convection and weaker outflow may
speed up the redevelopment of storms later this afternoon and
evening, which has some support in the latest runs of the highly
variable HRRR.
Regarding the latter, it still appears that the cold front will sink
into our southern areas by this evening, and the combination of
forcing from a subtle shortwave and strengthening low-level jet will
trigger another round of thunderstorms. This signal has been a bit
more consistent than tonight's activity, although the timing
continues to shift. Latest trends have been to speed up its
development into this evening, and we will have to watch closely in
the event that this timing needs to be sped up to this afternoon.
Whenever storms to manage to develop though, storm motions parallel
to the stalled cold front will support training thunderstorms, and a
moisture-rich environment will once again support high rain
rates. While there remains some timing/location uncertainty, we
have high enough confidence to issue a Flash Flood Watch from 7 pm
tonight to 7 am tomorrow for parts of the Ozarks and southern
Illinois, which is where we think the greatest likelihood of
training thunderstorms exists. Still, adjustments in both time
and space may be needed, particularly if storms develop earlier in
the day or farther to the north. While our current deterministic
QPF forecast QPF is underwhelming, high resolution ensemble
forecast (HREF) data supports narrow corridors of 2 to 4 inch
rainfall totals, with a few pockets as high as 5 to 6 inches also
present. This aligns with the forecast environment, even if it
remains somewhat uncertain exactly when and where it will occur.
Meanwhile, the potential for other severe thunderstorm hazards
appears less likely due to steadily weakening upper level support
and more marginal instability during the evening. Still, we can't
rule out some isolated strong wind gusts this evening,
particularly with any bowing segments that manage to develop. The
potential for severe storms may also be slightly higher if storms
develop earlier in the afternoon when both instability and bulk
wind shear are likely to be maximized.
Otherwise, storms are likely to diminish sometime Wednesday morning,
and the cold front/outflow will continue to push south of the area.
By Wednesday afternoon, some lingering post-frontal instability may
support isolated shower/thunderstorm development across mainly the
Ozarks and southern Illinois, but confidence is low regarding this
potential. Most of the area is likely to remain dry Wednesday, with
a significant cooldown into the low 80s expected as well.
BRC
&&
.LONG TERM... (Wednesday Night through Monday)
Issued at 350 AM CDT Tue Jul 16 2024
The long-term discussion will be mercifully much shorter, as the
pattern will shift dramatically to one featuring high pressure and
well below average temperatures Thursday through at least the end of
the weekend. This trend will begin Wednesday as previously
discussed, but from Thursday onward northwest flow aloft and a large
area of surface high pressure will sink into the area, ushering in
significant negative temperature anomalies. In fact, both the NAEFS
and ECMWF ensemble mean 850mb temperatures drop to below the 3rd
percentile by Thursday, and negative anomalies persist through the
end of the weekend. This is highly likely to support a prolonged
period of below average temperatures, and is corroborated by an
extended period of narrow forecast temperature spreads in the upper
70s to low 80s that persists through the end of the weekend.
Meanwhile, this pattern also overwhelmingly favors dry conditions
from Thursday through the end of the weekend, with precipitation
chances drifting upwards early next week as the pattern finally
shows some signs of shifting.
BRC
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1052 PM CDT Mon Jul 15 2024
Showers and thunderstorms are expected to develop across
northeast MO and west-central IL overnight and then sag southward
through the overnight hours into Tuesday morning. There is
uncertainty in the coverage of the storms and this translates into
uncertainty in terminal impacts. The new TAFs either have a short
TEMPO group or VCTS with showers to reflect the most favored time
frame, but the flight conditions could be lower and there could
be some gusty winds as well. The trend should be for the overnight
activity to weaken 15-16z TUES, and while there could be
additional showers and storms, confidence in the location is low,
hence there is currently no mention. Outside of the showers and
storms, VFR flight conditions are expected.
Glass
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from this evening through Wednesday morning for
Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint Francois
MO-Sainte Genevieve MO-Washington MO.
Heat Advisory until 8 PM CDT this evening for Crawford MO-Iron
MO-Madison MO-Reynolds MO-Saint Francois MO-Sainte
Genevieve MO-Washington MO.
IL...Flood Watch from this evening through Wednesday morning for
Marion IL-Randolph IL-Washington IL.
Heat Advisory until 8 PM CDT this evening for Randolph IL.
&&
WFO LSXHazardous weather outlook, Jul 16, 4:06 AM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 406 AM CDT Tue Jul 16 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-170915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 406 AM CDT Tue Jul 16 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms throughout the day and overnight, with the greatest coverage expected early this morning and this evening. Locally heavy rain and flash flooding will be possible, particularly this evening and overnight. Isolated damaging wind gusts will also be possible. Dangerous heat may also linger across the Ozarks today, with heat index values approaching 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms may linger into Wednesday morning across the Ozarks and southern Illinois, and a few weaker storms may develop in these areas again in the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 19
In the hours before
Local storm report, Jul 16, 5:29 AM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
529 AM CDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM Hail Rensselaer 39.67N 91.55W
07/16/2024 M1.25 Inch Ralls MO 911 Call Center
Sent via NWSChat with picture, time reported
from 911 call center.
&&
MRBLocal storm report, Jul 16, 6:40 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
640 AM CDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM Flash Flood 2 WSW Beaucoup 38.34N 89.32W
07/16/2024 Washington IL Emergency Mngr
Rt 15 under 1 foot of water and impassible.
&&
MRBLocal storm report, Jul 16, 6:42 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
642 AM CDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM Flash Flood 2 W Cartter 38.54N 88.94W
07/16/2024 Marion IL Emergency Mngr
St. Route 37 at Cartter Rd impassible due to
flood water.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:17 AM CDT | Flood Watch | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 9 more | 29 hr |
| Jul 16, 4:20 AM CDT | Areal Flood Advisory | LSX | Pike | 27 min |
| Jul 16, 4:28 AM CDT | Areal Flood Advisory | LSX | Bond, Montgomery | 3 hr |
| Jul 16, 4:33 AM CDT | Areal Flood Advisory | LSX | Fayette | 25 min |
| Jul 16, 4:47 AM CDT | Flash Flood Warning | LSX | Pike | 3 hr |
| Jul 16, 4:51 AM CDT | Flash Flood Warning | LSX | Montgomery | 3 hr |
| Jul 16, 4:58 AM CDT | Flash Flood Warning | LSX | Fayette | 3 hr |
| Jul 16, 5:13 AM CDT | Areal Flood Advisory | LSX | Fayette, Marion | 3 hr |
| Jul 16, 5:19 AM CDT | Areal Flood Advisory | LSX | Greene | 3 hr |
| Jul 16, 5:30 AM CDT | Flash Flood Warning | LSX | Marion | 3 hr |
| Jul 16, 5:58 AM CDT | Areal Flood Advisory | LSX | Clinton, Washington | 39 min |
| Jul 16, 6:37 AM CDT | Flash Flood Warning | LSX | Clinton, Washington | 10 hr |
| Jul 16, 7:54 AM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Monroe, Saint Clair | 4 hr |
| Jul 16, 8:59 AM CDT | Areal Flood Advisory | LSX | Monroe, Randolph, Saint Clair | 34 min |
| Jul 16, 9:18 AM CDT | Areal Flood Warning | LSX | Marion | 6 hr |
| Jul 16, 9:33 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph, Saint Clair | 3 hr |
| Jul 16, 10:43 AM CDT | Flash Flood Warning | LSX | Calhoun | 3 hr |
| Jul 16, 10:51 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 54 min |
| Jul 16, 11:35 AM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey, Madison | 3 hr |
| Jul 16, 12:01 PM CDT | Flash Flood Warning | LSX | Madison, Monroe, Saint Clair | 3 hr |
| Jul 16, 12:31 PM CDT | Flash Flood Warning | LSX | Randolph | 3 hr |
| Jul 16, 2:48 PM CDT | River Flood Warning | LSX | Monroe, Saint Clair | 4 days |
| Jul 16, 3:39 PM CDT | Areal Flood Advisory | LSX | Marion | 7 hr |
| Jul 16, 4:43 PM CDT | Areal Flood Warning | LSX | Clinton, Washington | 12 hr |
| Jul 16, 5:42 PM CDT | River Flood Warning | LSX | Madison | 4 days |
Nearby
Flash Flood Warnings in Illinois, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.